# SDR SWAA080983

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 49,637 hours, 49,397 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, RIGHT ELEVATOR TAB NR 1 HINGE FAILED FREE PLAY CHECK.  REMOVED AND REPLACED NR 1 HINGE BEARING AND BOLT PER MM.
